Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diabetes, have severe knee pain after medicines to dissolve kidney stones, diagnosed with calcium deficiency. What should be done?

Hi doctor my father has diabities recently he had kidney stone and doctor gave medicine to dissolve that.after that he is having severe knee pain in both of his legs.again doctors gave some pain killer tablets but still he is having the pain.then he went to homiopathy doctor and he said he can t help because of diabities and he told that pain is because of calcium deficiency and that kidney stone medicine destroyed calcium.still he is suffering from the knee pain.we don t know what to do.could you give me any suggestion doctor?
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Thanks for posting your querry.

After reading your dad's symptoms, i feel that the medicines to dissolve stones, have lead to calcium deficiency and may have developed osteoarthritis. You need to stop those medicines as Lithotripsy procedure seems to be a more viable option for him. This is a procedure in which ultrasonic rays are used to dissolve the stones in the kidneys without any side effects as there are no cuts and it is not a surgical procedure.

He must also try to get his sugar levels under control by losing weight and monitoring carbohydrate/fat/sugar consumption. I would recommend you to visit your doctor to understand more about this procedure(lithotripsy).
Meanwhile he may take pain killers to ease of the joint pains.

Answered: Wed, 12 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor